# SDR SIMA20190216003

- Difficulty date: February 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 7,496 hours, 5,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCR: BOTH EMERGENCY LIGHT STRIPS IN FRONT OF ROLL DOOR DAMAGED. C/A-COMPLETE:REMOVED AND REPLACED BOTH EMERGENCY LIGHT STRIPS IN FRONT OF ROLL DOOR IAW AMM 30-50-21. OPS CK GOOD.
